| Model Number |
ZEPHYR 4.0-J EDC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, while sizing the lb6 airway with edc 4.0-j catheter, a sizing tab fell off the edc into the airway when the catheter was pulled into the bronchoscope.The sizing tab was removed from airway via bronchoscope suction.